# SDR ASOA20161025032

- Difficulty date: October 25, 2016
- Submitted: October 26, 2016
- Operation: Air carrier
- Aircraft: N186PQ
- Make and model: Cndair CL6002D24
- Aircraft serial: 15186
- Aircraft time: 20,551 hours, 14,248 cycles
- System (JASC): 5347 · Fuselage, Seat/Cargo Attach Fittings
- Part: Seat Track
- Part number: SH670RPA0045
- Condition: Corroded
- Location: Bs 485-581
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

DURING C CHECK CABIN SEAT TRACK SEGMENT AT RBL 9 BS 485-581 CORRODED IN SEVERAL AREAS.  COMPLIED WITH EC/TC REO 670-53-00-343 AND GREO 670-53-00-343 REV M.
